# SDR DALA20181106459

- Difficulty date: November 1, 2018
- Submitted: November 6, 2018
- Operation: Air carrier
- Aircraft: N331DN
- Make and model: Airbus A321-211
- Aircraft serial: 7943
- Aircraft time: 2,836 hours, 1,287 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1R DOOR MISSING PLASTIC EGRESS SIGN ABOVE DOOR, INSTALLED NEW LENS ASSY
